Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cold feeling in lower body, sweating, body heat in upper body. Due to sleeping aids?

My father, age 92, is in good shape except for the sensation that he has of cold legs and feet . Oddly, in his upper body he is overheated and sweats profusely even when the temperature is cool. He has been on various sleep aids for over five years and since these are not supposed to be taken over a long duration might they have something to do with his condition?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  1121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your father's symptoms seem like a benign condition, probably a raynaud's phenomena. Please ask him to cover his legs and feet with good stockings. It is not related to the upper body being overheated.

The sleep aids usually do not cause this.

It just needs symptomatic treatment as I mentioned earlier.

Otherwise, I feel your dad is doing pretty well.

I wish him good health.

Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor